# SDR IPXA2019102878345

- Difficulty date: October 10, 2018
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 83,332 hours, 16,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7793503
- Condition: Cracked
- Location: Bs 1641-1651
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 30R IS CRACKED BETWEEN STA. 1641-1651.REPAIRED CRACKED CENTER CARGO LONGERON 30R BETWEEN STA. 1641-1681 IAW SRM 53-00-05 REPAIR 1 FIG. 201 & 202. (MAJOR)
